This article is cited in 2 scientific papers (total in 2 papers)
On probabilistic analysis of one approximation algorithm for the $p$-median problem
E. Kh. Gimadiab
a S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia
An approximation algorithm for solving the $p$-median problem with time complexity $O(n^2)$ and results of its probabilistic analysis are presented. Given an undirected complete graph with distances that are independent random uniformly distributed variables. The objective equals the sum of the random variables. Analysis is based on estimations of the probability of great deviations of those sums. In the paper one of limit theorems for this analysis in the form of Petrov's inequality is used. Moreover, the dependence factor is taken into account. As the results of the probabilistic analysis, the bounds of the relative error, the fault probability and conditions of asymptotic optimality of the algorithm are presented. Ill. 1, bibl. 11.
$p$-median problem, approximation algorithm, asymptotic optimality, relative error, fault probability, Petrov's theorem, uniform distribution.
PDF file (270 kB)
E. Kh. Gimadi, “On probabilistic analysis of one approximation algorithm for the $p$-median problem”, Diskretn. Anal. Issled. Oper., 17:3 (2010), 19–31
Citation in format AMSBIB
\paper On probabilistic analysis of one approximation algorithm for the $p$-median problem
\jour Diskretn. Anal. Issled. Oper.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
E. Kh. Gimadi, V. T. Dementev, “Veroyatnostnyi analiz detsentralizovannoi versii odnogo obobscheniya zadachi o naznacheniyakh”, Diskretn. analiz i issled. oper., 18:3 (2011), 11–20
E. Kh. Gimadi, A. V. Shakhshneyder, “Approximate algorithms with estimates for routing problems on random inputs with a bounded number of customers per route”, Autom. Remote Control, 73:2 (2012), 323–335
|Number of views:|